논문KCI 등재
A comment to the paper A Note on q -Bernoulli numbers and polynomials ( J. Nonlinear Math. Phys. 13(2006), 315-322)
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
주제분류수학
관련 논문AI추천
A note on the extended q-Bernoulli numbers and polynomials김영희, 김태균, 최종성장전수학회 · Advanced Studies in Contemporary Mathematics2011 · 제21권 제4호Some remarks on a q-analogue of Bernoulli numbersJin-Woo Son, Min-Soo Kim대한수학회 · 대한수학회지2002 · 제39권 제2호Note on q-Genocchi numbers and polynomialsT. Kim장전수학회 · Advanced Studies in Contemporary Mathematics2008 · 제17권 제1호A note on the modified q-Bernoulli polynomials권종겸, 박진우, 서종진, 임석훈장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2013 · 제16권 제4호On the weighted q-Bernoulli numbers and polynomials김태균장전수학회 · Advanced Studies in Contemporary Mathematics2011 · 제21권 제2호Arithmetic properties for the q-Bernoulli numbers and polynomials김태균, 최종성장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2012 · 제15권 제2호
이 간행물의 다른 논문 (9건)
Asymptotic behavior of number of cycles of dynamical systems in finite fieldsRobert Nyqvistpp. 1-6A new theorem on multidimensional generating relations and its applicationsM. G. Bin-Saad, M. A. Pathan, H. M. Srivastavapp. 7-22Sufficient Conditions for Solubility of Polynomials of the Form x6 − ax + bP. A. Svensson, J. Löwerotpp. 23-30Foldings and retractions of manifolds and their fundamental groupsH. Rafat, M. El-Ghoul, M. Abu-Saleem, A. E. El-Ahmadypp. 31-38Exact solutions of rotating MHD flows using von-Mises coordinatesSiddabasappa, Y. Venkateshappa, B. Rudraswamypp. 39-51
